Existence and exponential decay of solutions to a quasilinear thermoelastic plate system
We consider a quasilinear PDE system which models nonlinear vibrations of a thermoelastic plate defined on a bounded domain in ℝn, n ≤ 3. Existence of finite energy solutions describing the dynamics of a nonlinear thermoelastic plate is established. In addition asymptotic long time behavior of weak solutions is discussed. It is shown that finite energy solutions decay exponentially to zero with the rate depending only on the (finite energy) size of initial conditions. The proofs are based on methods of weak compactness along with nonlocal partial differential operator multipliers which supply the sought after "recovery" inequalities. Regularity of solutions is also discussed by exploiting the underlying analyticity of the linearized semigroup along with a related maximal parabolic regularity [1, 16, 44].
Nonlinear Differential Equations and Applications
Lasiecka, I., Maad, S., & Sasane, A. (2008). Existence and exponential decay of solutions to a quasilinear thermoelastic plate system. Nonlinear Differential Equations and Applications, 15 (6), 689-715. https://doi.org/10.1007/s00030-008-0011-8